# SDR REXA2015022000241

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,565 hours, 17,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROTE, FLIGHT ATTENDANT REPORTED HIGH PITCHED SQUEAL FROM MAIN BOARDING DOOR.  CABIN ALT 2900' SOUND WENT AWAY AT D=7.2 CABIN ALT 2300.  INSPECTED PAX DOOR & SEAL IAW AMM 52-11-10, FOUND NO DAMAGE ON SEAL, BUT SEAL HAD GLYCOL & DIRT.  CLEANED & LUBED SEAL.
